The Identifiability of the Proportional Hazard Model
James Heckman and
Review of Economic Studies, 1984, vol. 51, issue 2, 231-241
This paper presents new identifiability conditions for the Cox proportional hazard model for duration data when unobserved person specific variables are present. We compare our conditions with those presented by Elbers and Ridder. We also present identifiability conditions for a rich class of parametric hazard models without regressor variables.
References: Add references at CitEc
Citations: View citations in EconPapers (93) Track citations by RSS feed
Downloads: (external link)
Access to full text is restricted to subscribers.
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:oup:restud:v:51:y:1984:i:2:p:231-241.
Access Statistics for this article
Review of Economic Studies is currently edited by Andrea Prat, Bruno Biais, Kjetil Storesletten and Enrique Sentana
More articles in Review of Economic Studies from Oxford University Press
Bibliographic data for series maintained by Oxford University Press ().